On asymptotic normality in nonlinear regression

Haupt H, Oberhofer W (2009)
Statistics & Probability Letters 79(6): 848-849.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
In this paper we reconsider the results in Wang [Wang, J., 1995. Asymptotic normality of L-1-estimators in nonlinear regression. J. Multivariate Anal. 54, 227-238; Wang, J., 1996. Asymptotics of least-squares estimators for constrained nonlinear regression. Ann. Statist. 4, 1316-1326], who studies the conditions for asymptotic normality of L-1- and (constrained) L-2-norm regression estimators in the nonlinear regression model. Unfortunately, Wang fails to state necessary global conditions. (c) 2008 Elsevier B.V. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Haupt H, Oberhofer W. On asymptotic normality in nonlinear regression. Statistics & Probability Letters. 2009;79(6):848-849.
Haupt, H., & Oberhofer, W. (2009). On asymptotic normality in nonlinear regression. Statistics & Probability Letters, 79(6), 848-849.
Haupt, H., and Oberhofer, W. (2009). On asymptotic normality in nonlinear regression. Statistics & Probability Letters 79, 848-849.
Haupt, H., & Oberhofer, W., 2009. On asymptotic normality in nonlinear regression. Statistics & Probability Letters, 79(6), p 848-849.
H. Haupt and W. Oberhofer, “On asymptotic normality in nonlinear regression”, Statistics & Probability Letters, vol. 79, 2009, pp. 848-849.
Haupt, H., Oberhofer, W.: On asymptotic normality in nonlinear regression. Statistics & Probability Letters. 79, 848-849 (2009).
Haupt, Harry, and Oberhofer, Walter. “On asymptotic normality in nonlinear regression”. Statistics & Probability Letters 79.6 (2009): 848-849.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar